Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 1, Pages 77–91 (Mi mz171)  

Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition

A. Yu. Lytova, I. Yu. Chudinovich

V. N. Karazin Kharkiv National University

Abstract: The problem of nonstationary diffraction of electromagnetic waves with impedance boundary condition is studied. The solution of the problem is expressed in terms of retarded surface potentials of the first and second kinds. These representations lead to two systems of nonstationary boundary equations. The unique solvability of these systems in one-parameter scales of spaces of Sobolev type is proved.

DOI: https://doi.org/10.4213/mzm171

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:1, 71–84

Bibliographic databases:

UDC: 517.945+517.968
Received: 20.06.1997
Revised: 24.11.1998

Citation: A. Yu. Lytova, I. Yu. Chudinovich, “Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition”, Mat. Zametki, 73:1 (2003), 77–91; Math. Notes, 73:1 (2003), 71–84

Citation in format AMSBIB
\Bibitem{LytChu03}
\by A.~Yu.~Lytova, I.~Yu.~Chudinovich
\paper Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 1
\pages 77--91
\mathnet{http://mi.mathnet.ru/mz171}
\crossref{https://doi.org/10.4213/mzm171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993541}
\zmath{https://zbmath.org/?q=an:1026.78010}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 1
\pages 71--84
\crossref{https://doi.org/10.1023/A:1022174017647}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200007}


Linking options:
  • http://mi.mathnet.ru/eng/mz171
  • https://doi.org/10.4213/mzm171
  • http://mi.mathnet.ru/eng/mz/v73/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:265
    Full text:138
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021